| Model Number |
BA28-110/I16-30 |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Separation Problem (4043)
| Health Effect - Clinical Codes |
Aneurysm (1708); Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a suprarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately 3.5 years post initial procedure (exact date was not provided), a type 3a endoleak with separation and sac growth was reported.An intervention was completed.The physician elected to bridge the main body with a suprarenal stent graft extension which successfully resolved the reported event.The patient was reported as doing fine and was discharged.
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.A clinical assessment of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Several attempts were made to obtain medical records and medical images but were denied as patient authorization is needed.As such, procedure related harms, event determination, off label conditions, related patient harms and patient disposition could not be assessed.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx with duraply.Corrections: g1,2: contact office- name has been updated.H6: result code: remove code 3233.H6: conclusion code: remove code 11.